# SDR CA060320005

- Difficulty date: March 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Socket
- Part number: CL12068161
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, FUNCTIONAL CHECK ON TASK CARD 3230/15 (OPERATIONAL CHECK OF LANDING GEAR DOOR SEQUENCE CONTROL CIRCUIT) DOES NOT WORK. AFTER INVESTIGATION, RELAY (3260-K9) SOCKET FOUND BROKEN AND PINS OLDER SOCKET UNGLUED. WIRE WERE FOUND HANGING LOOSE WITH A HI RISK OF CONTACT WITH STRUCTURE. POSSIBILITY OF (WOW) CIRCUIT FAILURE AND THE MOST IMPORTANT, IMPOSSIBILITY OF GEARS EXTENSION IN ALTERNATED RELEASE IN CASE OF EMERGENCY EXTENSION. (TC NR 20060320005)
